Construction of maximal hypersurfaces with boundary conditions

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

LAMBERT, Ben, 2017. Construction of maximal hypersurfaces with boundary conditions. In: manuscripta mathematica. 153(3-4), pp. 431-454. ISSN 0025-2611. eISSN 1432-1785. Available under: doi: 10.1007/s00229-016-0896-1

@article{Lambert2017-07Const-39492, title={Construction of maximal hypersurfaces with boundary conditions}, year={2017}, doi={10.1007/s00229-016-0896-1}, number={3-4}, volume={153}, issn={0025-2611}, journal={manuscripta mathematica}, pages={431--454}, author={Lambert, Ben} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/39492"> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-07-05T09:16:58Z</dc:date> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dcterms:issued>2017-07</dcterms:issued> <dcterms:abstract xml:lang="eng">We construct maximal hypersurfaces with a Neumann boundary condition in Minkowski space via mean curvature flow. In doing this we give general conditions for long time existence of the flow with boundary conditions with assumptions on the curvature of a Lorentz boundary manifold.</dcterms:abstract> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dc:language>eng</dc:language> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Lambert, Ben</dc:creator> <dcterms:title>Construction of maximal hypersurfaces with boundary conditions</dcterms:title> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-07-05T09:16:58Z</dcterms:available> <dc:contributor>Lambert, Ben</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/39492"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account